# SDR ASAA2022013037319

- Difficulty date: January 30, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 50,661 hours, 14,786 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE TEMP INTERMITTENT LIGHT AFTER START RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PZTC BITE REF B737-800 FIM 21-62 TASK 801. CONTROLLER 2 FAULTED FLT DECK TRIM VALVE ON BIT AND PREV FLT. FAULT CLEARED WHEN PUSHED VERIFY. GREEN GO LIGHT ILLUMINATED. PERFORMED FLT DECK TEMP SENSOR CLEANING DUE TO DIRTY WITH DUST/ DEBRIS REF B737-800 AMM 21-61-10. OPERATED BOTH PACKS FOR 10 MIN. PERFORMED PZTC BITE AGAIN. NO FAULTS NOTED.
